# SDR SWAA2025080697774

- Difficulty date: August 2, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N8817L
- Make and model: Boeing 737-8
- Aircraft serial: 42537
- Aircraft time: 13,695 hours, 7,578 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEANERS REPORT L1 SLIDE PARTIALLY FELL OUT.  RE INSTALLED L1 SLIDE IAW AMM 25-66-01.
